RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 2, Pages 279–281 (Mi mz4274)  

Brief Communications

On an averaging problem for a system of Maxwell equations

O. A. Nazarova


Full text: PDF file (278 kB)

Bibliographic databases:
Received: 06.08.1986

Citation: O. A. Nazarova, “On an averaging problem for a system of Maxwell equations”, Mat. Zametki, 44:2 (1988), 279–281

Citation in format AMSBIB
\Bibitem{Naz88}
\by O.~A.~Nazarova
\paper On an averaging problem for a system of Maxwell equations
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 2
\pages 279--281
\mathnet{http://mi.mathnet.ru/mz4274}
\zmath{https://zbmath.org/?q=an:0702.35234}


Linking options:
  • http://mi.mathnet.ru/eng/mz4274
  • http://mi.mathnet.ru/eng/mz/v44/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120
    Full text:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020